Show simple item record

dc.contributor.authorCummins, F H
dc.date.accessioned2012-02-03T15:06:57Z
dc.date.available2012-02-03T15:06:57Z
dc.date.issued2012-02-03T15:06:57Z
dc.identifier.citationEmerg Med J. 2005 Jul;22(7):524-5.en_GB
dc.identifier.issn1472-0213 (Electronic)en_GB
dc.identifier.issn1472-0205 (Linking)en_GB
dc.identifier.pmid15983098en_GB
dc.identifier.urihttp://hdl.handle.net/10147/208903
dc.language.isoengen_GB
dc.subject.mesh*Accidents, Occupationalen_GB
dc.subject.meshAdrenergic alpha-Agonists/poisoningen_GB
dc.subject.meshAdulten_GB
dc.subject.mesh*Animal Husbandryen_GB
dc.subject.meshAnimalsen_GB
dc.subject.meshCattleen_GB
dc.subject.meshHumansen_GB
dc.subject.meshHypnotics and Sedatives/*poisoningen_GB
dc.subject.meshImidazoles/*poisoningen_GB
dc.subject.meshMaleen_GB
dc.subject.meshVeterinary Drugs/*poisoningen_GB
dc.titleAccidental human poisoning with a veterinary tranquilliser.en_GB
dc.contributor.departmentCork University Hospital, Cork, Ireland. cumminsfergal@hotmail.comen_GB
dc.identifier.journalEmergency medicine journal : EMJen_GB
dc.description.provinceMunster


This item appears in the following Collection(s)

Show simple item record